# SDR ASAA0080188

- Difficulty date: March 6, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, THE FUSELAGE AT FS 826 WAS FOUND CORRODED ON THE UNDERWING BELLY SKIN, OUTER SURFACE.  REMOVED CORROSION AND REPAIRED PER EA 5310-01803 AND EA 10-5310-0317.  (M)
